# SDR DLL10960889

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING OPN NR 78100 ITEM 2 STEP 9, PACKS FAIL TO ILLUMINATE EMERGENCY LIGHTS FOR TEN MINUTES.  REPLACED POWER SUPPLY, OPERATION NORMAL.
